Some Results of Accretive Operators and Convex Sets in 2-Probabilistic Normed Space

Harikrishnan, P K and Ravindran, K T (2012) Some Results of Accretive Operators and Convex Sets in 2-Probabilistic Normed Space. Journal of Prime Research , 8. pp. 76-84. ISSN 1817-2725

[img] PDF
JPRM_2012.pdf - Published Version
Restricted to Registered users only

Download (181kB) | Request a copy
Official URL: http://www.sms.edu.pk/JPRMvol8.php

Abstract

In this paper we introduce the concept of accretive opera- tors, discuss some properties of resolvents of an accretive operator in 2-probabilistic normed spaces and focusing on the results of convex sets in 2-probabilistic normed spaces.

Item Type: Article
Uncontrolled Keywords: linear 2-normed spaces, probabilistic normed spaces, accre- tive operators.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 26 Feb 2013 08:59
Last Modified: 26 Feb 2013 08:59
URI: http://eprints.manipal.edu/id/eprint/78723

Actions (login required)

View Item View Item